RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Arzikulov, Farhodjon Nematjonovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:204
Abstract pages:1054
Full texts:455
References:129
Arzikulov, Farhodjon Nematjonovich
Candidate of physico-mathematical sciences (1998)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail: , ,
Keywords: Jordan algebra, Jordan Banach algebra, C * -algebras, von Neumann algebra

Subject:

Jordan operator algebras of baer type and applications to the theory of measurable operators


http://www.mathnet.ru/eng/person28284
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/633999

Publications in Math-Net.Ru
2018
1. F. N. Arzikulov, “Maximal commutative involutive algebras on a Hilbert space”, Vladikavkaz. Mat. Zh., 20:2 (2018),  16–22  mathnet
2. Sh. A. Ayupov, F. N. Arzikulov, “2-Local derivations on algebras of matrix-valued functions on a compactum”, Vladikavkaz. Mat. Zh., 20:1 (2018),  38–49  mathnet
2016
3. Sh. A. Ayupov, F. N. Arzikulov, “Reversible AJW-algebras”, Vladikavkaz. Mat. Zh., 18:3 (2016),  15–21  mathnet
2006
4. F. N. Arzikulov, “On enveloping $C^*$-algebras of $JB$-algebras”, Vladikavkaz. Mat. Zh., 8:3 (2006),  3–15  mathnet  mathscinet
2003
5. F. N. Arzikulov, “On $C^*$- and $JB$-algebras of type I”, Vladikavkaz. Mat. Zh., 5:3 (2003),  9–13  mathnet  mathscinet  zmath
2002
6. F. N. Arzikulov, “On Jordan algebras of Baire type”, Vladikavkaz. Mat. Zh., 4:3 (2002),  16–21  mathnet  mathscinet  zmath
2000
7. F. N. Arzikulov, “Jordan Algebras of Abstract Measurable Operators for JBW-Algebras”, Mat. Tr., 3:2 (2000),  29–70  mathnet  mathscinet  zmath; Siberian Adv. Math., 11:3 (2001), 1–39
1999
8. F. N. Arzikulov, “On an analogue of the Peirce decomposition”, Sibirsk. Mat. Zh., 40:3 (1999),  485–492  mathnet  mathscinet  zmath; Siberian Math. J., 40:3 (1999), 413–418  isi
1998
9. F. N. Arzikulov, “On abstract $JW$-algebras”, Sibirsk. Mat. Zh., 39:1 (1998),  20–27  mathnet  mathscinet  zmath; Siberian Math. J., 39:1 (1998), 18–24  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020